# SDR MWEA99178

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: YTS1748
- Condition: Worn
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN RIGHT HAND AFT MOVEABLE VANE CLEVIS FITTING.  FABRICATED BUSHING AND INSTALLED.
